An inverse Neumann problem

Carlos A. Berenstein, P. C. Yang

Research output: Contribution to journalArticlepeer-review

23 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalJournal fur die Reine und Angewandte Mathematik
Volume1987
Issue number382
DOIs
StatePublished - Jan 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An inverse Neumann problem'. Together they form a unique fingerprint.

Cite this